# SDR HEEA954738

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2272V
- Make and model: Bell 206B
- Aircraft serial: 3621
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Alt Encoder
- Part number: A30
- Condition: Malfunction
- Location: Cockpit
- Component: Ack
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODER IS 160 FEET OFF, ONLY WHEN COMING DOWN.  WILL NOT CALIBRATE.
